# SDR ASAA2018041924301

- Difficulty date: April 19, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 1,352 hours, 361 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 81000083
- Condition: Warning Message
- Location: Nr 1 Vbv
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLASS 2 NR 1 ENGINE FADEC MESSAGE. ACFT GROUNDED.   PERFORMED TSM 75-31-00-810-837-A, 75-31-00-810-107-AD,  R & R THE NR 1 ENGINE RIGHT VBV ACTUATOR 4167KS IAW AMM 75-31-05. OPS CHECKED GOOD.  ACFT OK FOR SERVICE,  NO FAULTS NOTED.
